Welcome to the forum. Sorry to read about the dx, however, now you know what you are actually dealing with. The very best tip I can offer you is educate yourself about the disease. One of the best sites to learn about crohns at is CCFA.org. The better educated you are about the disease & medications used to treat it, the better off you will be. Many years ago, my gi gave me that website & said you will learn more there than anything I can tell you. The information there is accurate & reliable, the internet is full of garbage.
Entocort is a medication used to treat mild to moderate disease. Did your gi say what extent yours is & where it is located? This is info you need to know. Since the testing confirmed crohns, perhaps you are in a little denial. This often happens to us in the beginning. Also, the scope does not show the entire small bowel. Pred will not have you feeling better in 3 days. Treatment is not a one size fit all thing, it is finding a medication that you respond to. Keep in mind, steroids are not good for long term management. They come with their own side effects that are not good. They can help get a person over the hump & help calm things down. I am going to guess you will be seeing your dr again pretty soon.
You mention heart issues & I am going to assume you have seen a cardiologist to be checked out. Not sure what heart issues you are talking about.
Hang in there.
Hello, first thanks you ! I'm informing me all the time since i have been diagnosticated. I know about
corticoïd, 5-ASA, anti TNF, immunosuppressor...
My Crohn is mostly in my Ileum, the last part of my small intestin. My official GI didn't analyse herself the pictures produced by the capsule endoscopy intervention. I did it in an other place where they had the materials.
She only got the resume with some exemples pictures saying it was a "typical" Crohn.
Because it is in the small intestin, i was prescribed entocort. But after 1 month, i still had all my issue.
my denial, i'm suffering for 8 years and it completly destroyed my scholarity and my quality of life.
Having some one saying to me i had a real disease with medication, it was the best day of the last 8 years. But failing my entocort was not good for my mood... I know prednisolone work most of the time really well.
I'm seeing my Doctor in one month. The only directive i had was to take 100mg of prednisolone, don't eat to much salt and sugar, and take my vit D + calcium.
Concerning my heart, i never saw a cardiologist. The only guys i saw about
this was a general doctor who said to me "You can hear your heart beat ? it's normal, it can happen. You heart have palpitation and some sort of beat skip, it's not bad".
My digestive issue happen exaclty at the same time of my heart issue (maybe 1 day max interval).
And before this, i had, and still have, urination issue (peeing to much but and specialist didn't see any thing special. Saw him only 1 time).
Prednisolone is giving me more heart issue. For exemple last night, i had the same sensation as you are in an ascensor that is going up or down. It lasted like 20-30mn. The issue is i get stress easly... So when i have crap like this, it got worst because of me.
Post Edited (smallIntestinCrohn) : 4/30/2018 12:24:21 PM (GMT-6)